Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control.

Posted by on Jul. 28, 2009 at 4:27 PM
  • 3 Replies

Please say what birth control you are on and what side effects you are experiencing.  I went off Yaz and am considering and IUD like paraguard that has no hormones.  Hoping to lose weight this way...HELP!

by on Jul. 28, 2009 at 4:27 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
bstormsfl
by on Jul. 28, 2009 at 4:40 PM

Ive been on depo for about 16 years and have no side effects except headaches and cramping everyonce in awhile. No periods at all!!

LilMami121907
by on Jul. 28, 2009 at 4:42 PM

I have had the Mirena IUD for almost 2 years.I love it.Side affects are stomacjh cramps for a day or two.Your periods get lighter over time.I love it it stays in for 5 years or less if you want.Its amazing!!!

Mamamanic
by Gold Member on Jul. 28, 2009 at 4:43 PM

tHAT IS THE ONLY BC I CAN TAKE BECAUSE I CAN'T HAVE HORMONES. I DON'T HAVE IT, BUT MY FRIEND HAS THE ONE WITH HORMONES AND LOVE IT. SHE SAYS SHE HAS ALOMOST NO PERIOD NOW. THEY SAY IT CAN MAKE YOUR CRAMPS WORSE. SHE SAYS THE OPPOSITE.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)